| Model Number |
IMPLANT SYSTEM, SUTURELOC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/16/2025, a sales representative reported via phone that an ar-4551 suturelocs suture broke.This occurred during a meniscal root repair on (b)(6) 2025, when passing the suture through the meniscus, the suture ripped.The device was cut out.The case was completed the old way using a swiveloc and passing a fibertak.This resulted in a 20-minute procedure, and it is unknown if additional anesthesia was administered.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.